# SDR GLBA2002131

- Difficulty date: August 21, 2002
- Submitted: August 22, 2002
- Operation: Air carrier
- Aircraft: N210GL
- Make and model: Beech 1900D
- Aircraft serial: UE210
- Aircraft time: 14,086 hours, 17,625 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 114800121
- Part serial: 763
- Condition: Vibration
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, NOSE WHEEL VIBRATION.  REMOVED AND REPLACED NOSE WHEEL ASSY.
